MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1125225-28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Occlusion (1984)
Date of Event 12/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation as the stent remains in the patient.A review of the lot history record and complaint history of the reported lot could not be conducted because the lot number was not provided.A conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effects of angina and occlusion are listed in the xience alpine everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
Patient id: (b)(6).It was reported that on (b)(6) 2019 two xience alpine stents were implanted in the proximal left anterior descending (lad) coronary artery.The patient underwent a left heart catheterization on (b)(6) 2019 and was found to have re-stenosis of the distal lad stent.A stent was placed in the left circumflex and the lad.Patient is now chest pain free.No additional information was provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key10485442
Report Number2024168-2020-07321
Device Sequence Number2676095
Product Code NIQ
UDI-Device Identifier08717648199103
UDI-Public08717648199103
Combination Product (Y/N)Y
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1125225-28
Device Catalogue Number1125225-28
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/12/2020
Initial Report FDA Received Date09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age59 YR
Patient Weight87